# SDR ASOA2013071708716

- Difficulty date: July 1, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,387 hours, 27,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT CONNECTOR FOR EMERGENCY LIGHT ON SERVICE DOOR SURROUND PANEL 232BZ.  REPAIRED WIRE IAW ECSPM 20-17-00. OPS CHECKED GOOD IAW AMM 31-51-00-710-801.
